New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: A person has an epidural infusing dilaudid with…

Need help with your Vital Signs & Health Assessment case study or NCLEX preparation? Connect with a verified Nursing expert now.

A person has an epidural infusing dilaudid with bupivacaine infusing at 6mp/hr continuously. Their blood pressure at the beginning of your shift was 92/58 with a heart rate of 68. You notice their prior blood pressure have been around 130/70. What would you do first?

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling